# SDR SWAA960852

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO NUMBER 1 ENGINE OIL PSI DROPPING TO YELLOW RANGE, APPROX 20 PSI.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED ENGINE RUN PER BOEING M/M, OIL PRESSURE AND QUANTITY REMAINED IN NORMAL RANGE.  CHECKED METAL CHIP DETECTORS AND FILTERS, PERFORMED ENGINE RUN A SECOND TIME, ALL NORMAL.
